# SDR AALA201803019006

- Difficulty date: February 10, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 221PF BETWEEN FRAMES 12 TO 16, BL Y1732 TO Y765. REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701, REV.G.
